# SDR UALA2013071504954

- Difficulty date: July 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 55,894 hours, 15,692 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INOPERATIVE WITH DOOR ARMED.  ADJUSTED GIRT BAR CRANK PUSHROD ONE TURN OUT IAW AMM, CHECKED OK.
